The Transitive Substitution-Groups of Nine Letters.
Bulletin of the New York Mathematical Society, Tome 2 (1893), pp. 250-258
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1893__2_186515,
author = {F.N. Cole},
title = {The {Transitive} {Substitution-Groups} of {Nine} {Letters.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {250--258},
year = {1893},
volume = {2},
zbl = {25.0206.02},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1893__2_186515/}
}
F.N. Cole. The Transitive Substitution-Groups of Nine Letters.. Bulletin of the New York Mathematical Society, Tome 2 (1893), pp. 250-258. http://geodesic.mathdoc.fr/item/BNYMS_1893__2_186515/